# SDR DALA2024111110827

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 18,476 hours, 8,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3055, L1 AND R1 EMERGENCY LIGHTS TURNED ON AND OFF ON THEIR OWN THROUGH THE FLIGHT. CORRECTIVE ACTION: PERFORMED BITE CHECK OF EPSU. OPS CHECKS GOOD. NO FAULTS AT THIS TIME. NO 30-DAY HISTORY. (LP 6355220)
